# SDR FDEA201603140920

- Difficulty date: March 14, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 46,426 hours, 19,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832103206
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FRAME 47, Y953~ 1456, FLOOR WEB, CRACKED APPROX 0.5 INCH IN LENGTH.  DRILL CRACK STOP HOLE & REMOVED CRACK BY CUT OUT OF WEB IAW SRM 53-15-15 FIG 201 SHT 2.  MADE REPAIR DOUBLER IAW SRM 53-15-15 FIG 201 SHT 2.  WET INSTALLED REPAIR DOUBLER IAW SRM 53-15-15 FIG 201 SHT 2.  THIS REPAIR IS CATEGORY B & IT MUST BE INSPECTED AT DEFINED INTERVALS IAW SRM 53-15-15-2-001-00.  MAJOR REPAIR IAW GMM 6-2-100.
